Sur le comportement des solutions d’équations de Schrödinger non linéaires à croissance exponentielle
Séminaire Laurent Schwartz — EDP et applications (2014-2015), Talk no. 10, 11 p.

On se propose dans cet exposé de décrire le comportement des solutions de l’équation de Schrödinger non linéaire à croissance exponentielle, où la norme d’Orlicz joue un rôle crucial. Notre analyse qui est basée sur les décompositions en profils met en lumière le rôle distingué de la composante 1-oscillante de la suite des données initiales. Ce phénomène est complètement différent de ceux obtenus dans le cadre des équations semi-linéaires dispersives critiques, où toutes les composantes oscillantes créent le même effet non linéaire, à un changement d’échelle près.

DOI: 10.5802/slsedp.69
Bahouri, Hajer 1

1 Laboratoire d’Analyse et de Mathématiques Appliquées UMR 8050 Université Paris-Est Créteil 61, avenue du Général de Gaulle 94010 Créteil Cedex, France
@article{SLSEDP_2014-2015____A10_0,
     author = {Bahouri, Hajer},
     title = {Sur le comportement des solutions d{\textquoteright}\'equations de {Schr\"odinger} non lin\'eaires \`a croissance exponentielle},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:10},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2014-2015},
     doi = {10.5802/slsedp.69},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.69/}
}
TY  - JOUR
AU  - Bahouri, Hajer
TI  - Sur le comportement des solutions d’équations de Schrödinger non linéaires à croissance exponentielle
JO  - Séminaire Laurent Schwartz — EDP et applications
N1  - talk:10
PY  - 2014-2015
DA  - 2014-2015///
PB  - Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/articles/10.5802/slsedp.69/
UR  - https://doi.org/10.5802/slsedp.69
DO  - 10.5802/slsedp.69
LA  - fr
ID  - SLSEDP_2014-2015____A10_0
ER  - 
%0 Journal Article
%A Bahouri, Hajer
%T Sur le comportement des solutions d’équations de Schrödinger non linéaires à croissance exponentielle
%J Séminaire Laurent Schwartz — EDP et applications
%Z talk:10
%D 2014-2015
%I Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
%U https://doi.org/10.5802/slsedp.69
%R 10.5802/slsedp.69
%G fr
%F SLSEDP_2014-2015____A10_0
Bahouri, Hajer. Sur le comportement des solutions d’équations de Schrödinger non linéaires à croissance exponentielle. Séminaire Laurent Schwartz — EDP et applications (2014-2015), Talk no. 10, 11 p. doi : 10.5802/slsedp.69. http://archive.numdam.org/articles/10.5802/slsedp.69/

[1] S. Adachi and K. Tanaka, Trudinger type inequalities in N and their best exponents, Proceedings in American Mathematical Society, 128 (2000), 2051-2057. | MR | Zbl

[2] Adimurthi and O. Druet, Blow-up analysis in dimension 2 and a sharp form of Trudinger-Moser inequality, Communications in Partial Differential Equations, 29 (2004), 295–322. | MR | Zbl

[3] H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, Springer, (2011). | MR | Zbl

[4] H. Bahouri and P. Gérard, High frequency approximation of solutions to critical nonlinear wave equations, American Journal of Math, 121 (1999), 131-175. | MR | Zbl

[5] H. Bahouri, M. Majdoub and N. Masmoudi, On the lack of compactness in the 2D critical Sobolev embedding, Journal of Functional Analysis, 260 (2011), 208-252. | MR | Zbl

[6] H. Bahouri, M. Majdoub and N. Masmoudi, Lack of compactness in the 2D critical Sobolev embedding, the general case, Journal de Mathématiques Pures et Appliquées, 101 (2014), 415-457. | MR

[7] H. Bahouri, On the elements involved in the lack of compactness in critical Sobolev embedding, Concentration Analysis and Applications to PDE, Trends in Mathematics, (2013), 1-15. | Zbl

[8] H. Bahouri, S. Ibrahim and G. Perelman, Scattering for the critical 2-D NLS with exponential growth, Journal of Differential and Integral Equations, 27 (2014), 233-268. | MR

[9] H. Bahouri and G. Perelman, A Fourier approach to the profile decomposition in Orlicz spaces, Mathematical Research Letters, 21 (2014), 33-54. | MR

[10] H. Bahouri and I. Gallagher, On the stability in weak topology of the set of global solutions to the Navier-Stokes equations, Archive for Rational Mechanics and Analysis, 209 (2013), 569-629. | MR | Zbl

[11] H. Bahouri, J.-Y. Chemin and I. Gallagher, Stability by rescaled weak convergence for the Navier-Stokes equations, Notes aux Comptes-Rendus de l’Académie des Sciences de Paris, Ser. I 352 (2014), 305-310. | MR | Zbl

[12] H. Bahouri, J.-Y. Chemin and I. Gallagher, Stability by rescaled weak convergence for the Navier-Stokes equations, . | arXiv | MR

[13] I. Ben Ayed and M. K. Zghal, Characterization of the lack of compactness of H rad 2 ( 4 ) into the Orlicz space, Communications in Contemporary Mathematics, 16 (2014), 1-25. | MR

[14] L. Berlyand, P. Mironescu, V. Rybalko and E. Sandier, Minimax critical points in Ginzburg-Landau problems with semi-stiff boundary conditions : existence and bubbling, Communications in Partial Differential Equations, 39 (2014), 946-1005. | MR | Zbl

[15] H. Brézis and J.-M. Coron, Convergence of solutions of H-Systems or how to blow bubbles, Archive for Rational Mechanics and Analysis, 89 (1985), 21-86. | MR | Zbl

[16] J. Bourgain, A remark on Schrödinger operators, Israel Journal of Mathematics, 77 (1992), 1-16. | MR | Zbl

[17] J. Bourgain, Some new estimates on oscillatoryon integrals, Essays on Fourier Analysis in Honor of Elias M. Stein, Princeton Math, 42 (1995), 83-112. | MR | Zbl

[18] T. Cazenave, Equations de Schrödinger non linéaires en dimension deux, Proceedings of the Royal Society of Edinburgh. Section A, 84 (1979), 327-346. | MR | Zbl

[19] J. Colliander, S. Ibrahim, M. Majdoub and N. Masmoudi, Energy critical NLS in two space dimension, Journal of Hyperbolic Differential Equations, 6 (2009), 549-575. | MR | Zbl

[20] R. Côte, C. Kenig, A. Lawrie, W. Schlag, Characterization of large energy solutions of the equivariant wave map problem : I . | arXiv

[21] R. Côte, C. Kenig, A. Lawrie, W. Schlag, Characterization of large energy solutions of the equivariant wave map problem : II . | arXiv

[22] O. Druet, Multibumps analysis in dimension 2 - Quantification of blow up levels, Duke Math. Journal, 132 (2006), 217-269. | MR | Zbl

[23] I. Gallagher, G. Koch and F. Planchon, A profile decomposition approach to the L t (L x 3 ) Navier-Stokes regularity criterion, Mathematische Annalen, 355 (2013), 1527-1559. | MR | Zbl

[24] P. Gérard, Description du défaut de compacité de l’injection de Sobolev, ESAIM Contrôle Optimal et Calcul des Variations, 3 (1998), 213-233. | Numdam | Zbl

[25] P. Gérard, Oscillations and concentration effects in semilinear dispersive wave equations, Journal of Functional Analysis, 133 (1996), 50–68. | Zbl

[26] A. Henrot and M. Pierre, Variations et optimistation de formes, Mathématiques et applications, Springer, 48, (2005). | MR | Zbl

[27] S. Ibrahim, M. Majdoub, N. Masmoudi and K. Nakanishi, Scattering for the two dimensional NLS with exponential nonlinearity, Nonlinearity, 25 (2012), 1843-1849. | MR | Zbl

[28] S. Ibrahim, M. Majdoub and N. Masmoudi, Double logarithmic inequality with a sharp constant, Proceedings of the American Mathematical Society, 135 (2007), 87–97. | MR | Zbl

[29] C. E. Kenig and F. Merle, Global well-posedness, scattering and blow-up for the energy critical focusing non-linear wave equation, Acta Mathematica, 201 (2008), 147-212. | MR | Zbl

[30] S. Keraani, On the defect of compactness for the Strichartz estimates of the Schrödinger equation, Journal of Differential equations, 175 (2001), 353-392. | MR | Zbl

[31] J. F. Lam, B. Lippman, and F. Tappert, Self trapped laser beams in plasma, Physics of Fluids, 20 (1977), 1176-1179.

[32] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. I., Revista Matematica Iberoamericana 1(1) (1985), 145-201. | MR | Zbl

[33] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. II., Revista Matematica Iberoamericana 1(2) (1985), 45-121. | MR | Zbl

[34] G. Mancini, K. Sandeep, and C.Tintarev, Trudinger-Moser inequality in the hyperbolic space N , Advances in Nonlinear Analysis 2 (2013), 309-324. | MR | Zbl

[35] F. Merle and L. Vega, Compactness at Blow-up Time for L2 Solutions of the Critical Nonlinear Schrödinger Equation in 2D, International Mathematics Research Notices, 8 (1998), 399-425. | MR | Zbl

[36] J. Moser, A sharp form of an inequality of N. Trudinger, Indiana University Mathematics Journal, 20 (1971), 1077-1092. | MR | Zbl

[37] A. Moyua, A. Vargas and L. Vega, Restriction theorems and maximal operators related to oscillatory integrals in 3 , Duke Mathematical Journal, 96 (1999), 1-28. | MR | Zbl

[38] M.-M. Rao and Z.-D. Ren, Applications of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics, 250 (2002), Marcel Dekker Inc. | MR | Zbl

[39] B. Ruf and F. Sani, Sharp Adams-type inequalities in n , Transactions of the American Mathematical Society, 2 (2013), 645-670. | MR | Zbl

[40] B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in 2 , Journal of Functional Analysis, 219 (2005), 340-367. | MR | Zbl

[41] I. Schindler and K. Tintarev, An abstract version of the concentration compactness principle, Revista Mathematica Complutense, 15 (2002), 417-436. | MR | Zbl

[42] M. Struwe, A global compactness result for boundary value problems involving limiting nonlinearities, Mathematische Zeitschrift, 187 (1984), 511-517. | MR | Zbl

[43] N.S. Trudinger, On imbedding into Orlicz spaces and some applications, Journal of Mathematics and Mechanics, 17 (1967), 473-484. | MR | Zbl

Cited by Sources: